# SDR MASA2022022800068

- Difficulty date: February 28, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,693 hours, 24,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DR EMR EXIT SIGN 2 LITE BULBS INOP.  RELAMP, OPS CHECK GOOD.
